# SDR ASAA2012092392950

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 17,309 hours, 5,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES WITH MASTER CAUTION PRESSED.  ALL LIGHTS EXTINGUISH WITH MASTER CAUTION RESET.  ACCOMPLISHED FIM 21-62,  TASK 848. ACCOMP PACK AND ZONE TEMP CONTROL BITE TEST IAW 21-62 TASK 801.   RESET PACK/ZONE TEMP CONTROLLERS,  ACCOMPLISHED BITE TEST NO FAULTS NOTED.  OPERATED RT PACK NO PACK LIGHT ON RECALL.  INTERMITTENT FAULT.  OK FOR SVC REF FIM 21-62 TASK 831.  NO HISTORY 60 DAYS.
